# SDR SDR2005071

- Difficulty date: October 29, 2005
- Submitted: November 14, 2005
- Operation: Air carrier
- Aircraft: N536AT
- Make and model: Aerosp ATR 72-212A
- Aircraft serial: 536
- Engine: Pwa PW127
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: NP1588C13
- Part serial: 04243H50031
- Condition: Cracked
- Location: Cockpit
- Part time: 30 hours
- Stage of operation: AP
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ON APPROACH, THE CAPTAIN WINDSHIELD CRACKED.  CREW DECLARED EMERGENCY.  REPLACED THE WINDSHIELD ASSY.  (K)
